# SDR DALA2016050803802

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VENTRAL STAIR BEAM 1485  X=10 AT AAC.  CRACKED BEAM WAS ATTENDED WITH SRM 51-10-4, 51-10-3, 51-30-1, 51-30-2 AND 51-30-5.
